EconPapers    
Economics at your fingertips  
 

Increasing the Accuracy of the Difference Scheme Using the Richardson Extrapolation Based on the Movable Node Method

Umurdin Dalabaev
Additional contact information
Umurdin Dalabaev: Department of Mathematic modeling and Information Systems, Faculty of International economics and management, University of World Economy and Diplomacy, Tashkent, Uzbekistan

Academic Journal of Applied Mathematical Sciences, 2020, vol. 6, issue 8, 204-212

Abstract: A one-dimensional convective-diffusion problem is considered. To improve the quality of difference schemes, the method of moving nodes is used in combination with Richardson interpolation. Approximate analytical solutions and improved schemes are obtained. Numerical experiments carried out.

Keywords: Movable nodes method; Difference method; Convection-diffusion equation (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://www.arpgweb.com/pdf-files/ajams6(8)204-212.pdf (application/pdf)
https://www.arpgweb.com/journal/17/archive/10-2020/8/6 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:arp:ajoams:2020:p:204-212

Access Statistics for this article

Academic Journal of Applied Mathematical Sciences is currently edited by Dr. Diana Bílková

More articles in Academic Journal of Applied Mathematical Sciences from Academic Research Publishing Group Rahim Yar Khan 64200, Punjab, Pakistan.
Bibliographic data for series maintained by Managing Editor ().

 
Page updated 2020-10-24
Handle: RePEc:arp:ajoams:2020:p:204-212